# SDR AALA20140318010

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 87,933 hours, 13,982 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS FROM 32H TO LAST ROW INOPERATIVE.  RESEATED CONNECTOR TO POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
